MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 300263
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: the customer issued a complaint for clogged/blocked needle detected during customer usage.No samples were provided to bd medical ¿ pharmaceutical system (bdm-ps) for analysis.No sample was provided to bdm-ps for analysis; therefore, it is not possible to investigate the reported condition or determine the root cause.Bdm-ps performed a batch history record¿s review (bhr) including a review of all data collected during in process and quality inspections.The batches involved in this complaint met all acceptable quality levels (aql¿s), were manufactured and released according to applicable procedures and specifications.
 
Event or Problem Description
It was reported that the bd hypoint¿ needle was blocked and couldn't expel solution.The following information was provided by the initial reporter: "extraction of the solution was not possible.".

Brand Name
BD HYPOINT¿ NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13224336
Report Number8041187-2021-01110
Device Sequence Number17123371
Product Code FMI
UDI-Device Identifier00382903002634
UDI-Public00382903002634
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K070440
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2025
Device Model Number300263
Device Catalogue Number300263
Device Lot Number0071194
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2021
Initial Report FDA Received Date01/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown